# SDR ASAA2022101240602

- Difficulty date: October 12, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 66,524 hours, 33,922 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 146A530016
- Condition: Corroded
- Location: Bs 727a-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 24.75 STA 727A+18 TO STA 887 HAS MULIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED CORR DETERMINED TO BE OUT OF ALLOWABLE LIMITS IAW B737-700 SRM 53-00-52-1A-1 REMOVED & REPLACED SEAT TRACK AT LBL 24.75 FPOM STA 727A+18 TO STA 887 IAW B737-700 SRM 51-40-02-0G-0.
